# SDR CALA2017051201412

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 27,514 hours, 9,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT COVER 2R UNDER 403 AFT GALLEY BROKEN OFF. REPLACED LIGHT ASSY AND COVER REF AMM 33-51-01. OPS CHECK GOOD.
